# SDR SWAA2023092603523

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AREA LIGHT AT SEAT ROW 16FED IS INOP<[01] REMOVED AND REPLACED AREA LIGHT LAMP AT SEAT ROW 16FED OPS CHECK GOOD IAW AMM 33-51-03-960-801.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
